MathSciNet Relay Station
MathSciNet bibliographic data
MR1707522 (2001e:65239) 65T60 (41A25 42C40)
Jia, Rong-Qing; Jiang, Qingtang; Shen, Zuowei Convergence of cascade algorithms associated with nonhomogeneous refinement equations. Proc. Amer. Math. Soc. 129 (2001), no. 2, 415–427.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement